MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 8F SL CV CATHETER W/SURECUFF TISSUE INGROWTH CUFF; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG 8F SL CV CATHETER W/SURECUFF TISSUE INGROWTH CUFF; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 7711800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Remains in patient.
 
Event or Problem Description
Patient reported that she had a groshong cvc placed in (b)(6) of 2017.The catheter infuses without any problem, but is unable to aspirate.Physician performed a dye study indicated the catheter tip to be in the correct location and has no difficulties flushing the port, but is still unable to obtain blood return.Patient stated the physician told her the catheter was placed in the subclavian, but is sure the lack of blood return is not caused by pinch off.

Brand Name
GROSHONG 8F SL CV CATHETER W/SURECUFF TISSUE INGROWTH CUFF
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7023096
Report Number3006260740-2017-02019
Device Sequence Number16499760
Product Code LJS
UDI-Device Identifier00801741036743
UDI-Public(01)00801741036743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7711800
Device Catalogue Number7711800
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1